New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Wasted-Potential
Regular Member


Date Joined Mar 2009
Total Posts : 82
   Posted 4/5/2009 5:00 PM (GMT -7)   
Hi guys

Just wondered if I could ask for some advice on this treatment as I'm being prescribed one 20mg tablet per day which could possibly be increased to 60mg. From what the doctors have told me it, takes three weeks for it to take effect. After that period it will leave me with stomach pains and feeling moody in general. Not sure what it will do after that so just wondering if anyone has had previous experience on this medication and can offer any insight into what it can do.

Thanks in advance

Rich

getting by
Forum Moderator


Date Joined Sep 2007
Total Posts : 40573
   Posted 4/5/2009 6:44 PM (GMT -7)   
You may or you may not get the side effects. Not everybody reacts the same to these meds.

I hope that it helps you.

Hugs, Karen
  Moderator-Depression and fibromyalgia
 
fibromyalgia, Chronic fatigue, depression,allergies


THE HAPPY TURTLE
Elite Member


Date Joined Mar 2009
Total Posts : 18747
   Posted 4/6/2009 4:34 AM (GMT -7)   
what is another name for it rich? probably know it as another name in oz, if u can advise i will let u know if i have tried or been on this medication, anyway all the best, hope it goes well. jamiee.

getting by
Forum Moderator


Date Joined Sep 2007
Total Posts : 40573
   Posted 4/6/2009 8:51 AM (GMT -7)   
I believe that it is prozac as we know it. It is just the generic one. I took it for a while, didn't get the stomache problems, just made me gain weight.

Hugs, Karen
  Moderator-Depression and fibromyalgia
 
fibromyalgia, Chronic fatigue, depression,allergies


Wasted-Potential
Regular Member


Date Joined Mar 2009
Total Posts : 82
   Posted 4/6/2009 10:43 AM (GMT -7)   
Thanks Karen. They said it was prozac but they didn't specify if it was the generic brand or a different one. Gaining weight would be a very welcome side effect as I'm quite tall and naturally very skinny, even more so after losing nearly a stone over the past 4 months so I'm all for it.

The stomach pains do concern me as I'm no stranger to them from bad experiences with water and rice (if that makes sense). I'm hoping it's not as painful as that because it was quite agonising if I'm honest.

getting by
Forum Moderator


Date Joined Sep 2007
Total Posts : 40573
   Posted 4/6/2009 12:22 PM (GMT -7)   
I didn't get any stomache pains from it. Maybe you wont either. I hope not any way. Well, this sounds like the perfect medication for you then. It did help me, I just couldn't take the gaining of the weight. But if you need it, that is great.

Best of luck with the medication, make sure to keep us posted on how you are doing.

Hugs, Karen
  Moderator-Depression and fibromyalgia
 
fibromyalgia, Chronic fatigue, depression,allergies


THE HAPPY TURTLE
Elite Member


Date Joined Mar 2009
Total Posts : 18747
   Posted 4/6/2009 5:17 PM (GMT -7)   
thanks karen, good info to rich, and it is the one med that i have not tried or been on, albeit my brother was on it for 2 years as a treatment 4 autism spectrum disorder, worked wonders for him! all the best rich. jamiee

bookworm21
Veteran Member


Date Joined Mar 2008
Total Posts : 1766
   Posted 4/6/2009 8:34 PM (GMT -7)   
I've had no side effects from Fluoxetine :)

Wasted-Potential
Regular Member


Date Joined Mar 2009
Total Posts : 82
   Posted 4/7/2009 9:13 AM (GMT -7)   
I've been on the tablets since yesterday. Take one every morning and that's me done for the day then. Didn't really notice any side effects until today when I found myself struggling with breakfast. By lunchtime I felt bloated. Tried to eat small bits like grapes, etc but it just made my stomach feel really sore and not up to eating. Been getting headaches which is another side effect. I'm not sure my body is able to deal with it properly just yet because I've been having anxiety/panic attacks all afternoon since about 12.30. It'll improve hopefully until three weeks down the line when the real symptoms kick in but as they say no pain, no gain.

Raniah
Veteran Member


Date Joined Mar 2009
Total Posts : 1190
   Posted 4/7/2009 10:47 AM (GMT -7)   
Hey Rich,

I hope you feel better soon. Keep track of your symptoms, and make a list to share with your doc so that he/she is aware of what you're experiencing. When you feel the anxiety coming, breath slowly and deeply, and come here to post if you want to let off some steam! We're cheering you on in your efforts!
New Topic Post Reply Printable Version
Forum Information
Currently it is Sunday, December 04, 2016 9:29 AM (GMT -7)
There are a total of 2,732,557 posts in 301,031 threads.
View Active Threads


Who's Online
This forum has 151190 registered members. Please welcome our newest member, nakertar.
260 Guest(s), 12 Registered Member(s) are currently online.  Details
Georgia Hunter, George_, sheepguy, Psilociraptor, Bololidat, Michael_T, Almost a 10, Huddie, ChickNorris, Mustard Seed, Traveler, kodaska


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer